UNIGE document Scientific Article
previous document  unige:12642  next document
add to browser collection
Title

A particular case of Dirichlet's theorem on arithmetic progressions

Authors
Sedrakian, Naïri
Published in Enseignement mathématique. 1998, vol. 44, no. 1/2, p. 3-7
Stable URL http://archive-ouverte.unige.ch/unige:12642
Full text
Article (Published version) (254 Kb) - public document Free access
Structures

179 hits

120 downloads

Update

Deposited on : 2010-11-25

Export document
Format :
Citation style :